MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high and low blood glucose test results.The customer is concerned with tests results from results obtained of 45, 189 and 232 mg/dl.Customer is also concerned with back to back blood test results of 453 and 446 mg/dl performed during the call on (b)(6) 2018 using truebalance meter.The customer's expected fasting blood glucose test result range is 81 - 90 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2020 and open vial date is (b)(6) 2018.Test strips are not impacted by recall.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7588885
Report Number1000113657-2018-00638
Device Sequence Number177058
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2020
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5206
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1